bad reactions with ABX and allergy shots

Discussion in 'Lyme Disease Archives' started by grace54, Jun 12, 2007.

  1. grace54

    grace54 New Member

    I am sick as an old dog on 1- 100mg. doxycycline. Very weak, extra tired, stomach weird, super depressed and sweaty.

    Don't know if I can continue on this. Then I get a once a week allergy shot and that made me even more ill and all I did was lay down all day as I was so weak. I have been avoiding the sun too.

    I have been dealing with a gum disease too, as that is a bacterial infection I wonder how that affects everything.Maybe that with the Lyme is causeing a dieoff. I need to take care of that soon.Just one of those days when you feel like you are going downhill. I am going to lay off for a few days and maybe try the samento.

    Anyone have some feedback for me. Blessings all
  2. nyssagirl

    nyssagirl New Member

    to hear you are so sick. I have never tried any of the herbel remedies for Lyme's. I am on Bicllin injections. The oral antibiotics made me deathly ill! This is my second round of these injections. They last three months. Two a week.
    Please know that as I am writing this, I am saying a prayer for you, that you get relief...I really sympathize with you.
    I used to get allergy shots once a year, but then I started taking beta blockers and couldn't get them anymore. I am doing better with my allergy's now, can't tell you why. Sometimes the Junipers really get to me.
    Good luck to you.
    Lynda
  3. grace54

    grace54 New Member

    Thank you for your kind reply and I can use all the prayers I can get.

    I woke up today and was still drenched with sweat and I really feel toxic, like my body is rejecting something. It feels like the allergy shot really reacted with something and I woke up congested like I had just mown the lawn. I am going to drink a lot of water today but already my depression is lifting. I tell ya me and drugs do not mix:) blessings
  4. munch1958

    munch1958 Member

    My LLMD says to stop taking ABX if you herx. Bb grows very slowly. In some experiments it takes 8 months to get it to grow in a test tube. By backing off ABX for a few days you won't lose anything. Your brain is saying to take the med but your body is screaming for you to stop.

    I know you had a hard time getting the Doxy but it's not one to use in the summer. The FFC put me on it last May and I was getting a sunburn just driving my Mom-Van down the road. It's got dark windows but I still got a burn with bumps.

    I didn't think I had any co-infections either. Once I got on a different ABX it seems like I've been very sweaty. It makes me wonder about Babesia.[This Message was Edited on 06/19/2007]
  5. grace54

    grace54 New Member

    I think you are right about the herxing as I havnt taken any ABX in a while and I don't feel as sick. I still wake up with the sweats though some days.

    I will start again tomorrow and play it by ear. Hope you are feeling better. Blessings